hey cant believe i am askign this question its more of an interst for how others do, but BP is good right now for the last week or so anyway, meds Hydro Florinef etc all doing good, But i am Shakey as Heck any one else have this problem
Please tell us what you are taking for addisons. Doses & times.
I have had addisons since 1998 & have had a few "shakey" episodes. For me it means I need more cortisol. I take 5mg hydrocortisone when it happens & it stops. There is internal shaking as well. I am usually also very cold when this happens. Both signs of low cortisol.
Had Addisons ALL my life Finally identified as a single entity (to all my other health issues) in 97' - 98'.
Florinef .2mg daily
DHEA 25mg daily
Hydrocotisone 10mg am 5mg Mid Day 10mg vening.
(other health meds for overall coverage, Omeprazole GERD 40mg daily, Codone or similar prescribed 500mg for intermitent lower spinal pain (spine injury) Visco tears eye med lubricant No Tears, Glandosane spray (No Saliva)Ventolin 500mg Inhalers Seretide 250mg Inhaler for Asthma, Caverject Shots for ED Linked to my addisons. This was so i hope my daily meds intake list is complete hey you never know what links to other stuff exist)
I have often shaked sometimes worse than toehrs and i take a lil extra usually and it often helps bu tsometimes it doesnt and there fore i decided Ok lets see if there are several reason why people have this horrible internal shake and see if there are 'options' to deal with it, cause its just horrible alwyas feels like you should be wrapped in a blanket as if you have a fever and are shaking with the flu etc.
Shakey, What you have explained is very scary. You are headed for a crisis with the internal shaking. Good that you have taken extra. If it doesn't work, TAKE MORE.
You could try switching your doses & take the 10mg mid day & 5mg about 5pm. You should have 2/3 of your replacement by mid day. Maybe you need to add 2.5mg at bedtime. Just before getting into bed. Does your shaking happen at the same time of day? Is it in mostly in the evening or? Is this happening every day?
I take 5,5,5 by noon & last 5mg at 5pm.
Are you taking 2 Florinef pills? Normal dose is 1/2 to 1 pill. Have your electrolytes been checked lately? Could your potassium be too low from taking so much Florinef? Our salt & potassium levels are very important & since you are having trouble you should be checked often.
Are you drinking enough water & taking in enough salt? Very important to help us feel better. If you are always a bit dehydrated that could be contributing to your problem. Try drinking a cup of bouillon (salt cubes - beef, chicken or vegetable) in the morning & another mid afternoon to see if that helps. Drink plenty of water after the bouillon. If you have other health problems that require you to limit your salt intake this wouldn't be for you.
It could help you if you have protein with every meal.
i've had addisons for 13 years and measuring the correct doses for cortisone can be very tricky! it took me and my doctors a few years to get everything under control . i still get shakey( very little) at times but its mostly if i exert myself or do something out of routine . your shakiness can be from too much or too little cortisone . do u also have to double your cortisone when your sick? hope everything goes well
Hi WandaB, I have always shaked on an fdoff so this sint excatly anything new, and i always try some extra cortisone to try and calm it down some times it helps some times it doesnt. i always know that when i am shakey that my BP is probably in th etoilet, i drink a lot of fliuds and i have a constant salt intake through either salted drinks or salt foods so on the whole dehydration isnt usually too much of a concern.
Florinef yeah i take 2 pills daily
Kjos, Yes i as i am sure every one does take more double up etc on meds when ill or under the weather in any way.
Here is another curious question, what is considered to be Dangerously low BP, i have many time usually during a crisis tried to take my BP (and i have had some scarily low readings) but sometimesit wont read at all even in the hospital i have had no readings. everyone around me gets VERY Scared.
anyopne every experienced that. ?
Shakey, If you have always taken your replacement as you do now, I do hope you will switch & take the 10mg at noon. That is when you need more. You didn't mention why you take 2 Florinef. Have your electrolytes been checked lately? You really should not be shaking, nor should your BP drop. Something isn't right. I would freak if my BP went below 100/60. Of course you know people are scared when you have no BP reading, because this means you are in crisis & near death. This should "not" be happening to you.
Are you taking Hydrocortisone or Cortef?
Hope you see your doc & get things checked out. Find out what your sodium & potassium levels are.
Wanda, as i have postefd in other areas so u may not have seen/read, but I am at the moment without health insurance i know bad bad bad in this country but hey i am a Scottish citizen trying to live here etc and well immigration is a hassle and i cant work yet and so cant afford insurance, thus i cant just disappear to the docs. thus cant get instantly tested to see how i am doing.
so you see i have a dillema.
i have chnaged my Hydrocotisone intake and it is (hydrocortisone) to 10 - 5 - 10
i take 2 fludrocotisone tabs as 1 made me feel crappy cant explain but 2 seems to have been working, it has been like that for about a year or so with the 2 tabs.